| Catalog Number |
100008633 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.
Event or Problem Description
While using a schick 33 sensor intraoral x-ray unit, an incorrect image was displayed during use.This was immediately noticeable to the clinician and no injury resulted.
Additional Manufacturer Narrative
Device that was reported initially for this event is being corrected from schick 33 with ae usb to schick33 s2 sensor starter kit/3.0 interface 6ft.